# SDR ABXA20240619117

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,586 hours, 36,501 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 2452
- Condition: Faulted
- Location: Flt Director
- Part time: 507,522 hours, 3,533 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW DISCREPANCY: CAPT FD NOT SHOWING SELECTED ALTITUDE, ALSO NOT SHOWING TO AND FD AT TOP OF PFD. WENT BACK TO BLOCK. REMOVED AND REPALCED MCP PER AMM 22-11-02. OPS CK GOOD PER AMM 22-00-02, MCDP TEST NO. 4 A/C REMAINS CAT I PENDING MCDP TEST 30/40 SEE LP 38609-73/3 REURNED AC TO SERVICE
